Cerazette problems?

Hi all, Happy New Year! Hope you are all feeling well.

I've recently been put on Cerazette, I've been on it for about 3 weeks and been really struggling with side effects.

I'm finding myself to be focused on the past and I've been incredibly emotional, feeling very overwhelmed and sad. I can't stop thinking about the past and feeling so worried, torn up and upset about it. This is really not something I do, I'm normally very positive and forward thinking, so for all of this to bubble up now is unusual and out of character. If I was sad about my endo & possible Lupus diagnosis (seeing specialist next week) it would make sense, but instead I am very sad and torn up about the most vague and seemingly pointless things, and its horrible.

I was hoping I'd just settle into this pill, but I am still emotional and sad, and I've been feeling a lot more pain in my stomach and ovaries. My left ovary feels swollen and very sore, I'm not sure what is going on!

I've not spotted once however, which I was worried about. But the emotional side effects are making me feel like a different person, and the increased tenderness and stomach pain is uncomfortable. Did anyone else have side effects like this on Cerazette?

If I go back to my GP I'm worried they'll think I'm just being difficult, as I've had to swap pills 3 times since my Endo diagnosis, granted it was because of stroke risk, but I just hate seeing the GP.

Thanks all! K xxx

5 Replies

  • Im having exactly the same problems/ worries.its a nightmare I can't find a pill suitable either and would rather not be on the pill ( I also tried cerazette) and have painkillers for when needed but im being pressured into staying on it and persevering tryin alternatives!!sorry I can't say much to help but your not on your own in the way you feel!!x

  • i tried Cerazette a few months back. i lasted about 5 weeks on it. i couldn't start it on the first day of my period as i was supposed to (as i needed a blood test for hormone levels) so started it on cycle day 4. i had my next period start about 3 weeks later and then i just kept spotting daily, which was annoying.

    But i was also an emotional mess. i just kept getting upset about everything (big issues and stupid small ones) and was on the verge of tears, or actually in tears all day. i sussed it wasn't the normal 'me' and it was the pill so eventually i just gave in and stopped taking them. I was only on them to help my endo whilst waiting for surgery....but it was worth feeling so awful as well as being in so much pain (large cyst was causing my severe pain at this point) after a few days i felt like my old self again thankfully.

    I think some drugs just don't suit some of us...and its hard working through these treatments. i can't say if things will improve if you carry on taking it...some pills do have a period where side effects are at their worst, and then they subside.

    Good luck in what you decide... maybe give it a little longer? but don't be afraid to go back and keep trying to find one that does suit you, thats what the GP are there for anyway.

  • Hey it didn't suit me either. I got very depressed after 2 weeks I was a different person having terrible thoughts & crying all the time. Persevered for another 2 weeks then stopped. Gp said it can take a couple of months to settle but I couldn't go on on the off chance I would get better.

    Was persuaded to try coil again I had a month of bad depression & haven't been able to take much alcohol as I don't really feel myself. I hate hormones!!

  • Hi there, I have been on the same pill for a year now an I also had unpleasant side effects tender beast, emotional, tired, pain in right ovary, depressed and very tender. My consultant said what ever pill I go on I am going to have effects as I'm pettite, BMI and have other lower abdomen problems. I am really sorry to hear that you are suffering an do hope u can get something that works for u. I would recommend going back into ur gp an see what they offer.

    I am actually coming off the pill today to regulate my periods so I can start to try for a family. I so excited and just hope all works out.

    Hope u can get sorted an that you become more settled.


  • I took it for 3 months and stopped as it made me really anxious and sad. I also felt like I was ovulating every 2 weeks (I tend to have pains at this time). Don't feel bad for stopping.

You may also like...